Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Does wearing a tight knee brace cause swelling in the left ankle?

DOCTOR OF THE MONTH - Apr 2017
Apr 2017
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1999
Answered : 9532 Questions
Question
levyrob03hi i have have some swelling in my left ankle and foot. i do west a knee brace on that foot and lately it has been slipping so i have been wearing it tighter. Could this be a cause?
Mon, 7 May 2018 in Bones, Muscles and Joints
 
 
Answered by Dr. Bhagyesh V. Patel 14 minutes later
Brief Answer:
Cellulitis left foot with ankle .guidelines given in details .

Detailed Answer:
Hello dear

Warm welcome to Healthcaremagic.com
I have evaluated your query with attached photograph thoroughly .

* This is likely to be cellulitis left foot with ankle .

* Tight knee brace is prime suspicious for the cause .

* Guidelines at present for better recovery

- Alternate application of heating pad and ice pack every 4 hourly .
- Keeping the leg elevated over 3 pillows till possible .
- Avoid much weight bearing, tight shoes .

- Consuming tab. ibuprofen ( as anti-inflammatory agent ) after meals if no
drug sensitivity will help .
- Keep measure of the circumference of the lower leg at particular point
with pen mark and record it with measure tape .
- Avoid knee brace till recovery .
- Keep blood sugar , BP levels under control .

* Follow up suggested after 48 hours about the progress or early in case
if more pain, fever appears .

Welcome for further assistance .

Wishing you fine recovery .
Regards .
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor